# SDR CA190805006

- Difficulty date: August 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 31,850 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF WHEN GEAR WAS SELECTED UP, FLIGHT EXPERIENCED A LANDING GEAR CONTROL AND INTERFACE UNIT FAULT. IN CONSULTATION WITH MTC CONTROL AND SOC, AN AIR RETURN WAS CARRIED OUT.  RESOLUTION C/O BITE FOUND LAST LEG REPORT `L/G CONTROL LEVER (06GA) FAULTY, REPLACED LDG GEAR CONT. LEVER AS PER M/M32-31-11/401 CONFIG 00. SERVICEABLE. (TC# 20190805006)
